MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Catalog Number 490580
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although it was confirmed that the device involved is not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the tubing broke at the anti-reflux valve.It primed and broke when the infusion was started.Blood backed up and contaminated the bed and the patient.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved was not provided for further evaluation; however, one (1) photo was provided.Upon visual examination of the picture it was noted that the back check valve was broken/ cracked in half.Although the reported defect was confirmed via the photo evaluation, without the actual device the exact root could not be determined.Retain samples for catalog 490580, lot 0061655829 were visually and functionally tested and no defects were noted.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8917070
Report Number9614279-2019-00129
Device Sequence Number13937550
Product Code FPA
UDI-Device Identifier04046955287598
UDI-Public04046955287598
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K140311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number490580
Device Lot Number0061655829
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1